# SDR AALA202401306875

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N448AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10738
- Aircraft time: 7,751 hours, 2,085 cycles
- System (JASC): 2330 · Entertainment System
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Odor
- Location: Seat
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MODERATE BURNING PLASTIC ODOR MOST OF THE FLIGHT AROUND ROW 25. WHILE ACCOMPLISHING INITIAL TROUBLESHOOTING SMOKE ODOR FUMES TASK CARD 26L00021001, FOUND IN-SEAT POWER SUPPLY UNIT TO HAVE A BURNT SMELL WHEN COVER REMOVED. REMOVED AND REPLACED IN-SEAT POWER SUPPLY UNIT PER AMM 25-21-38.
